Translator Disclaimer
December 1970 Errata: “Expansions of solutions of certain hyperbolic and elliptic problems in terms of Jacobi polynomials,” vol. 36 (1969) pp. 129–144
L. R. Bragg, J. W. Dettman
Duke Math. J. 37(4): 787-787 (December 1970). DOI: 10.1215/S0012-7094-70-03795-6
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
1 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.37 • No. 4 • December 1970
Back to Top